Paradoxical Reaction After Getting Compazine and Benadryl
by Susan Mack
I had a terrible virus and I went to the hospital ED. I was dehydrated, nauseaous and a migraine out of this world. They gave me compazine and I started trying to pull my IV out and run. It makes you feel like you are coming out of your skin. It was horrible.
They gave me Benadryl and I found out real quick that Benadryl caused the same reaction and I completely started freaking out. My heart rate went through the roof and I was crying and feeling like I was going to just start screaming and running. My poor husband had no clue what to do.
They had to hurry and give me something else to completely put me in sedation mode. After they gave me whatever it was I started to calm down right away. It was so awful. I always have either an allergic reaction to meds or opposite reactions. It scares me when they put me on new antibiotics or I get a new med because I do not want that to happen ever again. I laugh a bit due to my husbands face when this was going on but the feeling is the worst.
Click here to post comments
Join in and write your own page! It's easy to do. How? Simply click here to return to Paradoxical Reaction.